Pain Management Community
lyrica weaning
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

lyrica weaning

Can anyone who has done a lyrica wean tell me how to best go down from 25mg?
I dropped from 75 to 50, then to 38mg , then to 30.  Last week I went down to 25mg. I'm quite nauseated and have experienced palpatitations. I knew I'd have hightened nerve pain but didn't expect the aforementioned symptoms, while on a slow weaning down period.
I'm wondering if it's safe to drop to 20mg after one week of 25, or is it too soon? Any suggestions or personal experiences would greatly be appreciated.
Trish
Related Discussions
  • lyrica (3 replies):
    how would lyrica help with pain management for L4-5 disc...[more]
  • Side effects of Lyrica (10 replies):
    My pain management doctor just prescribed Lyrica and I'm...[more]
  • Scared to try Lyrica (10 replies):
    Has anyone tried Lyrica? and what was the result?
  • Opinions (8 replies):
    Has anyone had any experience with LYRICA , I just start...[more]
  • Lyrica (5 replies):
    I am interested in trying other means for pain managemen...[more]
3 Comments Post a Comment
Blank
655875 tn?1295698707
This is something I would ask your doctor or the pharmacy.  I do know that some medications need to be tapered slowly.  Good luck and I hope you can beat the withdrawal quickly.
Blank
Avatar f tn
I was under the impression you did not need to taper off Lyrica though you definitely had to taper of Neurontin.  I've been on both (and side effects from both prevented me from staying on them.)  I can't remember what the taper was for the Neurontin but the Lyrica we just stopped.  But it could be the dose I was on.  I'd definitely ask your doctor or pharmacist.  (Or maybe both.)
Blank
Avatar n tn
It depends on how long you've been taking it. I stopped it after one week the first time without any problem. After 4 or 5 months, though, it's quite a different story. You have quite a spike in nerve pain along with nausea and headaches, at least I did. It is a sister drug to neurotin, only much more potent.  At any rate, thanks for that.
Trish
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
namnam46
Anthem, AZ
Avatar f tn
Blank
remar
st. louis, MO
Avatar m tn
Blank
fntn
MI
317787 tn?1460223707
Blank
Dee1956
DC